Sunday, July 10, 2005 | By: Dusty Taylor

Keep taking that lil blue pill and you WILL go blind

seems that there are two ways to go blind now..the one your mom told you about (haha) and now the makers of viagra and the rest of the ED drugs are admitting if you take their stuff long enough..you will go blind as well..nice huh? some guys just cant catch a break..

5 people gave us their .02 cents:

FantasticAlice said...

I read that in our paper here a few weeks back.... I acutally couldn't stop laughing after I read it... that's a hellacious side effect! (I know, it wasn't very nice of me).

Our govenor just signed into law that Viagra will no longer be paid by medicaid. My boyfriend and I are still "debating" over if that was right or not.

Oh, and dearest Dusty... he's still working! Hell has fozen over.

Jenn said...

Oh shit! That's why my friend said, "he kept trying to put it in my belly button." Fucking Viagra!

Kurt said...

"Fucking Viagra"??????
Is there another kind?
An older friend of mine took Cealis "to see what it would do" last year. He told me it made everything bluish, plus the desired result (too much of that as well, BTW).
Funny, but the things I used to take to make the world change colors made sex interesting but not near as important for 10 or 12 hours...I think there are some old, married women that would like to see LSD re-packaged as "Not tonight, leave me alone and go enjoy yourself" diversion medicine. ED? Who cares?

Jerry said...

Just this morning I read an article in Wired magazine about researchers working on "Viagra" for women. Turns out it's not as easy to get women all hot and bothered as it is for men. In men they just send all the blood in his body to one organ. In women they have to coax them through the brain. I thought shoe shopping was all part of it...what do I know?

Jenn said...

HAHA! Jerry, that was a great comment.